Picture of dam.

Open Access research that pioneers intelligent infrastructure

Strathprints makes available scholarly Open Access content by researchers in the Department of Civil & Environmental Engineering, based within the Faculty of Engineering.

Civil & Environmental Engineering hosts the Centre for Intelligent Infrastructure which harnesses techniques from a variety of sciences and engineering in order to solve problems surrounding safety and resilience of structures supporting energy generation, waste storage, transportation and urban infrastructure. The wider Department also demonstrates specialisms in ground engineering and energy geosciences, as well as environmental sustainability.

Explore the Open Access research of Civil & Environmental Engineering. Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Number of items: 11.

Wade, Andrew R. and Xu, Chang (2015) Convex hulls of random walks and their scaling limits. Stochastic Processes and their Applications, 125 (11). pp. 4300-4320. ISSN 0304-4149

Menshikov, Mikhail V. and Wade, A.R. (2010) Rate of escape and central limit theorem for the supercritical Lamperti problem. Stochastic Processes and their Applications, 120 (10). pp. 2078-2099. ISSN 0304-4149

Wade, Andrew R. (2009) Asymptotic theory for the multidimensional random on-line nearest-neighbour graph. Stochastic Processes and their Applications, 119 (6). pp. 1889-1911. ISSN 0304-4149

Mao, Xuerong and Shen, Yi and Yuan, Chenggui, EPSRC (U.K.) (Funder), National Natural Science Foundation of China (Funder) (2008) Almost surely asymptotic stability of neutral stochastic differential delay equations with Markovian switching. Stochastic Processes and their Applications, 118 (8). pp. 1385-1406. ISSN 0304-4149

Menshikov, M. V. and Wade, Andrew R. (2008) Logarithmic speeds for one-dimensional perturbed random walk in random environment. Stochastic Processes and their Applications, 118 (3). pp. 389-416. ISSN 0304-4149

Yuan, Chenggui and Mao, Xuerong (2003) Asymptotic stability in distribution of stochastic differential equations with Markovian switching. Stochastic Processes and their Applications, 103 (2). pp. 277-291. ISSN 0304-4149

Mattingly, J. and Stuart, A.M. and Higham, D.J. (2002) Ergodicity for SDEs and approximations: Locally Lipschitz vector fields and degenerate noise. Stochastic Processes and their Applications, 101 (2). pp. 185-232. ISSN 0304-4149

Mao, Xuerong and Marion, Glenn and Renshaw, Eric (2002) Environmental Brownian noise suppresses explosions in population dynamics. Stochastic Processes and their Applications, 97 (1). pp. 95-110. ISSN 0304-4149

Mao, Xuerong (1999) Stability of stochastic differential equations with Markovian switching. Stochastic Processes and their Applications, 79 (1). pp. 45-67. ISSN 0304-4149

Mao, Xuerong (1996) Razumikhin-type theorems on exponential stability of stochastic functional differential equations. Stochastic Processes and their Applications, 65 (2). pp. 233-250. ISSN 0304-4149

Mao, Xuerong (1995) Adapted solutions of backward stochastic differential equations with non-Lipschitz coefficients. Stochastic Processes and their Applications, 58 (2). pp. 281-292. ISSN 0304-4149

This list was generated on Sun Jan 17 14:05:50 2021 GMT.